# SDR ASMF200703004

- Difficulty date: March 12, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- Aircraft time: 42,353 hours, 15,948 cycles
- Engine: Pwa PW2037
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825J
- Part serial: C1168
- Condition: Leaking
- Location: Left
- Part time: 17,443 hours, 6,102 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 80 KNOTS DUE TO (L GEN) LIGHT TURNED ON IN EICAS. DURING MAINTENANCE CHECK, THE LT IDG WAS DETECTED WITH LOW OIL LEVEL. FAILURE WAS DEFERRED BY MEL 24-00-1, THE LANDING GEAR AND BRAKES WERE CHECKED BY CONDITION, BEING ALL CORRECT. THE REJECTED TAKEOFF INSPECTION WAS PERFORMED IAW MM 05-51-14, ALL CORRECT. DURING OVERNIGHT CHECK, THE LT IDG WAS REPLACED IAW MM 24-11-01, TESTED CORRECT.
